Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Topology of homology manifolds


Authors: J. Bryant, S. Ferry, W. Mio and S. Weinberger
Journal: Bull. Amer. Math. Soc. 28 (1993), 324-328
MSC: Primary 57P10; Secondary 57N15, 57P05, 57R67
MathSciNet review: 1183997
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct examples of nonresolvable generalized n-manifolds, $ {n \geq 6}$, with arbitrary resolution obstruction, homotopy equivalent to any simply connected, closed n-manifold. We further investigate the structure of generalized manifolds and present a program for understanding their topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57P10, 57N15, 57P05, 57R67

Retrieve articles in all journals with MSC: 57P10, 57N15, 57P05, 57R67


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00381-1
PII: S 0273-0979(1993)00381-1
Article copyright: © Copyright 1993 American Mathematical Society